Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Certain uniform functions of rational functions


Author: Emory P. Starke
Journal: Trans. Amer. Math. Soc. 29 (1927), 276-286
MSC: Primary 30D99
MathSciNet review: 1501389
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D99

Retrieve articles in all journals with MSC: 30D99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501389-2
Article copyright: © Copyright 1927 American Mathematical Society